# SDR UALA2011101105492

- Difficulty date: October 10, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,530 hours, 5,383 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNS OF LIGHTNING STRIKE ON LT WING TIP UPPER AND LOWER AFT FAIRING SKIN PANEL ATTACHMENT SCREWS & REAR POSITION LIGHT LENS ASSY.  REPAIRED FAIRING HOLES.
